Alert archive / Rhode Island / River Flood Warnings in 2013

River Flood Warning 1, NWS Boston/Norton, MA

February 27, 2013Kent County, Providence County, Rhode Island

NWS Boston/Norton, MA issued this river flood warning at Feb 27, 2013, 8:23 PM EST for Kent County, Providence County, Rhode Island. It took effect at Feb 27, 2013, 10:38 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2013, 8:23 PM EST (01:23 UTC)
In effect from
Feb 27, 2013, 10:38 PM EST
Expired
Feb 28, 2013, 5:46 AM EST
In force
7 hr
Issued by
NWS Boston/Norton, MA
Flood severity
Minor

Counties Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 42 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pawtuxet River at Cranston (CRAR1). The gauge peaked at 9.19 ft at Feb 28, 2013, 1:00 AM EST.

actionminormoderate51002/2803/01
Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WGUS41 KBOX 280123
FLWBOX
BULLETIN...IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
823 PM EST WED FEB 27 2013

...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN RHODE ISLAND... 

  PAWTUXET RIVER...
        AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES

.THIS FLOOD WARNING IS A RESULT OF MELTING SNOW AND ROUGHLY 1.5 INCHES OF
RAINFALL THE PAST 24 HOURS. ALREADY REPORTS HAVE BEEN RECEIVED OF WATER 
CROSSING THE ROADWAY AT PIPPIN ORCHARD ROAD IN CRANSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION 
IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR 
EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS... 
STREAMS OR CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT 
TO LIFE.

&&

RIC003-007-281323-
/O.NEW.KBOX.FL.W.0001.130228T0338Z-130228T1500Z/
/CRAR1.1.ER.130228T0338Z.130228T0600Z.130228T0900Z.NO/
823 PM EST WED FEB 27 2013

THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PAWTUXET RIVER AT CRANSTON.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 9.3 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 9.5 FEET...PARKING LOTS AND ROADS ARE FLOODED IN LOW 
  LYING AREAS OF WARWICK AND CRANSTON NEAR THE PAWTUXET RIVER. 
  IMPACTED ROADS INCLUDE RIVER STREET...PIONEER AVENUE...BELLOWS 
  STREET AND VENTURI AVENUE IN WARWICK.

$$

SIPPRELL
1 follow-up statement
635 
WGUS81 KBOX 281046
FLSBOX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
546 AM EST THU FEB 28 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN RHODE 
ISLAND...
 
  PAWTUXET RIVER AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES

THE PAWTUXET RIVER AT CRANSTON HAS FALLEN BELOW FLOOD STAGE AND RIVER
LEVELS WILL CONTINUE TO RECEDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  
RIVERS...STREAMS OR CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN 
IMMINENT THREAT TO LIFE.

&&

RIC003-007-281116-
/O.CAN.KBOX.FL.W.0001.000000T0000Z-130228T1500Z/
/CRAR1.1.ER.130228T0252Z.130228T0630Z.130228T0925Z.NO/
546 AM EST THU FEB 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PAWTUXET RIVER AT CRANSTON.
* AT  5:30 AM THURSDAY THE STAGE WAS 8.96 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT  4:25 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  RIVER AS IT FLOWS THROUGH WARWICK AND CRANSTON.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 7:00 PM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 27, 7:00 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
700 PM EST WED FEB 27 2013

.SYNOPSIS...

LOW PRESSURE NEAR NEW YORK CITY BROUGHT RAIN AND SNOW TO THE
REGION. THIS LOW IS PART OF A COMPLEX SYSTEM THAT WILL SLOWLY
SHIFT TO OUR EAST THURSDAY AND FRIDAY. COLDER AND DRIER WEATHER
WILL MOVE INTO NEW ENGLAND THIS WEEKEND. BUT THE WEATHER SYSTEM
WILL KEEP CLOUDS WITH US THROUGH THE WEEKEND AND EARLY NEXT WEEK.
A WEAK COLD FRONT WILL SWEEP THE REGION TUESDAY NIGHT...AND A
MID-ATLANTIC COASTAL STORM IS POSSIBLE BY THE END OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

7 AM UPDATE...

SURFACE LOW PRES PRESENTLY ELONGATED ACROSS THE SOUTHERN TIER OF
NEW ENGLAND MAY BE SLOWED BY THE COLD AIR DAMMING SETUP PRESENTLY
ONGOING ACROSS NORTH AND NORTHEASTERN NEW ENGLAND. A NORTHEASTERLY
DRAINAGE FLOW IS KEEPING SOME COLD TEMPERATURES ACROSS THE HIGH
COUNTRY OF MAINE. THEREFORE THE TIMING OF THE SURFACE LOW AND
ATTENDANT FRONTAL BOUNDARIES LIFTING THROUGH NEW ENGLAND...
RESULTING IN STRONG EASTERLY FLOW DIMINISHING AS IT BACKS OUT OF
THE S/SW...IS DIFFICULT...BUT THE FEELING IS FOR STRONG EASTERLY
FLOW TO SUBSIDE AND BACK TOWARDS MIDNIGHT SOUTH TO NORTH
/SUSTAINED WIND FLOW ALREADY DIMINISHING ON H925 VWPS/.

PRECIPITATION CHANCES CONTINUE TO DIMINISH AS THE BETTER REGION OF
LIFT ADVANCED NORTHWARD ALONG AND AHEAD OF THE AFOREMENTIONED
FRONTAL BOUNDARY. MAINLY RAIN FOR THE SHORELINES AND COASTAL PLAIN
WITH A MIX OF RAIN AND SNOW IN THE INTERIOR /BOUNDARY LAYER
COOLING OVERNIGHT/ AND PRIMARILY SNOW OVER THE NORTH COUNTRY. BUT
AGAIN...PRECIPITATION CHANCES ARE DIMINISHING...AND FEEL ONLY
CHANCE POPS ARE WARRANTED. MINOR ACCUMULATIONS OF SNOW FOR THE
HIGHER TERRAIN.

ONE FINAL POINT...WHILE A COLD POOL IS STILL ANTICIPATED RESULTING
IN COOLING OF THE LOW-MID LEVELS...IT MAY NOT BE AS ACCELERATED AS
THE SURFACE BOUNDARY LAYER COOLING. WITH THE ABUNDANCE OF LOW-
LEVEL MOISTURE DUE TO EARLIER RAINS...AND THE EXPECTATION OF
LESSENING WINDS...THERE IS CERTAINLY A POSSIBILITY OF AREAS OF
DENSE FOG WHICH WILL HAVE TO BE WATCHED CLOSELY BY THE OVERNIGHT
SHIFT. LOOKS TO REMAIN MOSTLY CLOUDY /LOW CLOUDS/...WITH A DRY AIR
INVERSION RIDING JUST ABOVE THE BOUNDARY LAYER...KEEPING THINGS
CAPPED INTO MORNING.

2M TEMPS AND DEWPOINTS FAIRED WELL FROM THE MESO-NAM AND WRF-NMM.
INCORPORATING SOME METNAM AND MAVMOS GUIDANCE...TRENDS OF SURFACE
TEMPS REMAINING AROUND OR SEVERAL DEGREES ABOVE FREEZING LOOKS TO
BE THE NORM OVERNIGHT...COLD TO WARM NW TO SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...

THURSDAY AND THURSDAY NIGHT....

UPPER LOW AND REMAINS OF PRIMARY SURFACE LOW WILL MOVE ACROSS NEW
ENGLAND. THIS WILL MAINTAIN DEEP MOISTURE AND BRING A COLD AIR
CORE OVERHEAD...MAINTAINING A CHANCE OF SHOWERS THROUGH THE
PERIOD. WE ARE ALSO GOING TO MAINTAIN CLOUDY/MOSTLY CLOUDY SKIES.
ALL TEMPS DURING THE DAY SHOULD BE ABOVE FREEZING SO MOST PLACES
WILL HAVE RAIN SHOWERS. SNOW SHOWERS REMAIN POSSIBLE OVER THE
HIGHER TERRAIN THURSDAY. TEMPS COOL OFF THURSDAY NIGHT AS COLD
ADVECTION EXTENDS TO THE SURFACE. EXPECT SNOW SHOWERS AT THAT TIME
WITH POTENTIAL FOR 1-3 INCHES IN THE BERKSHIRE EAST SLOPES AND IN
THE CENTRAL HILLS/MONADNOCKS.

TEMPS ARE A BLEND OF MOS AND NAM 2 METER TEMPS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

HEADLINES...

* DRY AND COLD OVER THE WEEKEND WITH SCATTERED RAIN/SNOW SHOWERS
* BACK DOOR COLD FRONT SLIDES ACROSS THE REGION TUESDAY NIGHT
* MID-ATLANTIC COASTAL STORM BY THE LATE WEEK NEXT WEEK

*/OVERVIEW AND MODEL CONSENSUS...

PRESENT ANOMALOUS RIDGING ACROSS NORTHWESTERN EUROPE EXTENDING
WESTWARD INTO NORTHERN QUEBEC LOOKS TO PERSIST THROUGH A MAJORITY OF
THE FORECAST PERIOD. WITH ANOMALOUS RIDGING ACROSS THE CENTRAL AND
EASTERN PACIFIC FORECAST TO TRANSITION INTO THE WESTERN CONUS
/STRENGTHENING POSITIVE PNA/...IT REMAINS NO SURPRISE A NEGATIVE
NAO/AO PATTERN ENHANCES AS A NEGATIVE HEIGHT ANOMALY BUILDS OVER THE
EASTERN CONUS. YET WORTHY OF NOTE IS THE FACT THAT THE NORTHERN
QUEBEC BLOCK MAY KEEP THE BETTER JET AXIS AND FAVORABLE REGION OF
FRONTOGENSIS SOUTH OF NEW ENGLAND...KEEPING THE MORE ACTIVE AND
STORMIER PATTERN SOUTH AND EAST.

THERE IS GOOD CONTINUITY AMONG THE FORECAST GUIDANCE INTO THE EARLY
PORTION OF NEXT WEEK SO WILL CONCEDE TO A MODEL CONSENSUS BLEND /NOT
CONSIDERING THE CANADIAN WHICH HAS SHOWN A FAIR AMOUNT OF RUN-TO-RUN
VARIABILITY/. WITH DISCREPANCIES IN HANDLING PACIFIC ENERGY ACROSS
THE NORTHERN CONUS...POSSIBLY PHASING WITH CONTINENTAL POLAR ENERGY
AND GRADUALLY EVOLVING INTO THE MID-ATLANTIC COASTAL STORM BY THE
LATE WEEK /MARCH 6TH-8TH/...WILL GIVE GREATER WEIGHT TO THE ECMWF
OVER THE GFS IN A BLEND. STILL SOME CAVEATS TO THE FORECAST...
TEDIOUS TO DISCERN...BUT THE ECMWF CONTINUES TO BE PERSISTENT WITHIN
BOTH THE DETERMINISTIC AND ENSEMBLE FORECASTS.

*/DAY-TO-DAY DETAILS...

*/FRIDAY INTO FRIDAY NIGHT...

WINDS BACKED N/NW...BLUSTERY. DISTURBANCES ROTATING AROUND THE REAR
OF A MID-LEVEL LOW /AND ATTENDANT INVERTED TROUGH/ WILL KEEP A COLD
MOIST POOL ACROSS THE REGION...THOUGH DIMINISHING AS THE LOW DRIFTS
EAST ALLOWING DRIER AIR TO MIX-DOWN FROM AN ARCTIC AIR MASS OVER THE
HUDSON BAY REGION. MOSTLY CLOUDY WITH THE CHANCE FOR SNOW SHOWERS
OVER HIGHER TERRAIN...RAIN SHOWERS ELSEWHERE. BEST CHANCES WILL BE
ACROSS N/W FACES OF HIGHER TERRAIN. SEASONABLE CONDITIONS CLOSE TO
NORMAL.

*/SATURDAY INTO MONDAY...

AT OR BELOW NORMAL CONDITIONS WITH A PROLONGED NEGATIVE HEIGHT
ANOMALY AND N/NW FLOW DRAWING DOWN ARCTIC AIR FROM THE HUDSON BAY
REGION. NOT LOOKING AT BLUSTERY CONDITIONS. A REMNANT MOIST POOL
ACROSS THE REGION COUPLED WITH STEEP LAPSE RATES WILL CONTINUE THE
CHANCE OF SNOW SHOWERS ACROSS THE N/W FACES OF HIGHER TERRAIN...
ELSEWHERE REMAINING DRY.

*/TUESDAY INTO TUESDAY NIGHT...

AN ATTENDANT DISTURBANCE TO A BACK-DOOR COLD FRONT MONDAY NIGHT INTO
TUESDAY MAY REINVIGORATE SHOWER CHANCES ACROSS THE ENTIRE REGION...
BUT MOISTURE SEEMS LIMITED. BEST CHANCES MAY BE CLOSER TO THE COAST.
WINDS REVERTING OUT OF THE N/NE...CONDITIONS NEAR NORMAL.

*/WEDNESDAY AND BEYOND...

A POTENTIAL COASTAL STORM OFF THE MID-ATLANTIC INTERACTING WITH HIGH
PRESSURE BUILDING SOUTH OUT OF CENTRAL AND EASTERN CANADA MAY RESULT
IN AN OCCLUDING SETUP SOUTH OF NEW ENGLAND. THERE REMAINS A
CONSIDERABLE AMOUNT OF ERROR AND VARIABILITY THIS FAR OUT IN THE
FORECAST...SO WILL ONLY SPECULATE BY GOING WITH THE ECMWF.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...

FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT.
  MODERATE...30 TO 60 PERCENT.
  HIGH...GREATER THAN 60 PERCENT.

SHORT TERM...LOW TO MODERATE CONFIDENCE.

EXACT SPECIFICS ARE TEDIOUS. THE EXPECTATION IS FOR TONIGHT INTO
MORNING TO REMAIN SOCKED IN WITH IFR-LIFR CIGS AND VSBYS. AS
STRONG ELY WINDS DIMINISH AND BACK OUT OF THE S/SW...THERE IS
CERTAINLY PLAUSIBILITY FOR AREAS OF DENSE FOG WHICH WILL NEED TO
BE WATCHED CLOSELY BY THE OVERNIGHT SHIFT. INTO THURSDAY...LOW
LEVELS SHOULD MIX OUT ALLOWING A GRADUAL TREND OF IFR TO VFR FOR
BOTH CIGS AND VSBYS. SCT -SHRA/-SHSN ANTICIPATED DURING THE DAY
TOMORROW...DIMINISHING INTO THE EVENING. WINDS TO REMAIN VARIABLE
DURING THE PERIOD.

KBOS TAF...LOW TO MODERATE CONFIDENCE. CONDITIONS COULD
POTENTIALLY IMPROVE...OR REMAIN SOCKED IN. CONFIDENCE IS FOR
TONIGHT TO REMAIN IFR.

KBDL TAF...LOW TO MODERATE CONFIDENCE. WILL PUT MORE EMPHASIS ON
THE AREA REMAINING SOCKED IN. THERE IS A DISTINCT POSSIBILITY FOR
DENSE FOG AT THE TERMINAL THAT WILL NEED TO BE MONITORED CLOSELY.

OUTLOOK...FRIDAY THROUGH MONDAY...

FRIDAY INTO FRIDAY NIGHT...MODERATE CONFIDENCE.

MVFR-VFR CIGS WITH VFR VSBYS. N/NW WINDS...PERHAPS BLUSTERY AT
TIMES. CHANCE -SN/-RA SHOWERS...MAINLY ACROSS N/W FACES OF HIGHER
TERRAIN. ANY -SN IMPACTING TERMINALS MAY RESULT IN TEMPO MVFR VSBYS.

SATURDAY INTO MONDAY...MODERATE CONFIDENCE.

MVFR-VFR CIGS WITH VFR VSBYS. N/NW WINDS CONTINUE. LESSER CHANCES OF
-SN/-RA SHOWERS...BUT AGAIN...BEST CHANCES WILL BE ACROSS N/W FACES
OF HIGHER TERRAIN.

&&

.MARINE...

SHORT TERM...

WINDS DIMINISHING THIS EVENING. LINGERING GALES OVER THE EASTERN
WATERS EARLY...BUT SPEEDS SHOULD DROP BELOW 34 KNOTS 8-10 PM AND
BELOW 20 KNOTS ALL WATERS BY MIDNIGHT. ROUGH SEAS THIS EVENING
WITH 14-18 FOOT SEAS OFF THE EASTERN MASS COAST. THIS SHOULD
SUBSIDE OVERNIGHT BUT WITH SEAS REMAINING AT OR ABOVE 5 FEET
THROUGH THE NIGHT. GALES ON MOST WATERS WILL TRANSITION TO SMALL
CRAFT ADVISORY OVERNIGHT AND FOR THURSDAY. SEAS WILL SUBSIDE TO 5
FEET ON THE OUTER WATERS THURSDAY NIGHT.

OUTLOOK...FRIDAY THROUGH MONDAY...

FRIDAY INTO FRIDAY NIGHT...

N/NW WINDS AND SEAS DIMINISHING THROUGH THE TIME-FRAME. CAN STILL
SEE SOME GUSTS UP TO 25 KTS ACROSS THE E WATERS INITIALLY. ONLY 5 FT
SEAS SHOULD EXIST ACROSS THE E WATERS BY THE END OF THE PERIOD.

SATURDAY INTO SUNDAY...

WAVES AND WINDS DIMINISH DURING THE DAY SATURDAY. THE REMAINDER OF
THE PERIOD...WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLDS.

MONDAY...

COLD FRONT SLIDES APPROACHES FROM THE N/E...SLIDING ACROSS THE
WATERS DURING THE EVENING PERIOD. ACCELERATED FLOW WITH GUSTS UP TO
25 KTS WILL MAKE FOR 5 FT SEAS ON THE OUTER WATERS.

&&

.TIDES/COASTAL FLOODING...

HIGH TIDE TONIGHT IS LOWER THAT THE MIDDAY TIDE AND WINDS WILL BE
DIMINISHING. SO WE EXPECT LESS OF A RISK OF COASTAL FLOODING. NO
HEADLINES AT THIS TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...NONE.
MA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MAZ022>024.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ231-232-255.
     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ233>235.
     SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR ANZ230-236.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR ANZ237-256.
     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ250-251-254.

&&

SYNOPSIS...WTB/SIPPRELL
NEAR TERM...WTB/SIPPRELL
SHORT TERM...WTB
LONG TERM...SIPPRELL
AVIATION...WTB/SIPPRELL
MARINE...WTB/SIPPRELL
TIDES/COASTAL FLOODING...WTB
Hazardous weather outlook, Feb 27, 3:30 PM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
330 PM EST WED FEB 27 2013

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-282030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...
SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022>024-282030-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

PERIODS OF HEAVY RAIN TODAY MAY CAUSE LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-255-282030-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-251-254-282030-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ256-282030-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-237-282030-
BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233>235-282030-
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
330 PM EST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL
WATERS AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SIPPRELL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 8:04 AM ESTAreal Flood WarningBOXWashington6 hr

Nearby

River Flood Warnings in Rhode Island, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.